“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 64
School of Mathematics
  Title:   On the dimensions of cyclic symmetry classes of tensors
1.  M. R. Darafsheh
2.  M. R. Pournaki
  Status:   Published
  Journal: J. Algebra
  No.:  1
  Vol.:  205
  Year:  1998
  Pages:   317-325
  Publisher(s):   Academic Press
  Supported by:  IPM
The dimensions of the symmetry classes of tensors, associated with a certain cyclic subgroup of $m which is generated by a product of disjoint cycles is explicitly given in terms of the generalized Ramanujan sum. These dimensions can also be expressed as the Euler φ-function and the Mobius function.

Download TeX format
back to top
scroll left or right